# SDR 05FDEA02677

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1811-1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACK CORROSION ON FLANGES, CROWN AND BASE AT STA 1811 TO STA 1880 RBL 8.5 AT VARIOUS LOCATION.  SEAT TRACK REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG.3 VOL.I. CARRY OUT REPAIR ON DISCREPANT SEAT TRACK AS PER SRM 53-70-00 FIG.1 VOL.I. CLASSIFIED MAJOR  REPAIR AS PER GMM 6-2-100.
